# SDR ASOA2013041703400

- Difficulty date: March 25, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT LBL 12 IS CRACKED AT BS 274 WL 70.  REPAIRED IAW REO 690-53-11-490.
